# SDR UALA2010092303536

- Difficulty date: September 22, 2010
- Submitted: September 25, 2010
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 54,485 hours, 19,942 cycles
- Engine: Iae V2527A5
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OTBD RIB 5 ATTACHING PLATE CRACKED. MAJOR REPAIR ACCOMPLISHED: REPLACED ATTACH ANGLE  ON NR D4149Y AND INSPECTED BY LC38.
